Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 10, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 21, 2014, 1:52 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 22, 2014, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2014, 1:52 PM MST (20:52 UTC)
- In effect from
- Apr 22, 2014, 11:00 AM MST
- Expired
- Apr 22, 2014, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
994 WWUS75 KFGZ 212052 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 152 PM MST MON APR 21 2014 AZZ004>007-009-011>016-039-040-220500- /O.NEW.KFGZ.WI.Y.0010.140422T1800Z-140423T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 152 PM MST MON APR 21 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * TIMING...STRONG WINDS TUESDAY FROM 11 AM MST (12 AM MDT) TO 7 PM MST (8 PM MDT). * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-220500- /O.NEW.KFGZ.WI.Y.0010.140422T1800Z-140423T0200Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 152 PM MST MON APR 21 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * TIMING...STRONG WINDS TUESDAY FROM 11 AM MST (12 AM MDT) TO 7 PM MST (8 PM MDT). * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...VISIBILITY MAY BE REDUCED BELOW ONE MILE IN BLOWING DUST ACROSS PORTIONS OF THE CHINLE VALLEY...ESPECIALLY ALONG HIGHWAY 191 BETWEEN CHINLE AND MANY FARMS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
912 WWUS75 KFGZ 220452 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 952 PM MST MON APR 21 2014 AZZ004>007-009-011>016-039-040-221400- /O.CON.KFGZ.WI.Y.0010.140422T1800Z-140423T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 952 PM MST MON APR 21 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... * TIMING...STRONG WINDS TUESDAY FROM 11 AM MST (12 AM MDT) TO 7 PM MST (8 PM MDT). * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-221400- /O.CON.KFGZ.WI.Y.0010.140422T1800Z-140423T0200Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 952 PM MST MON APR 21 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... * TIMING...STRONG WINDS TUESDAY FROM 11 AM MST (12 AM MDT) TO 7 PM MST (8 PM MDT). * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...VISIBILITY MAY BE REDUCED BELOW ONE MILE IN BLOWING DUST ACROSS PORTIONS OF THE CHINLE VALLEY...ESPECIALLY ALONG HIGHWAY 191 BETWEEN CHINLE AND MANY FARMS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
719 WWUS75 KFGZ 221025 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 325 AM MST TUE APR 22 2014 AZZ004>007-009-011>016-039-040-222200- /O.CON.KFGZ.WI.Y.0010.140422T1800Z-140423T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 325 AM MST TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...STRONG WINDS TODAY FROM 11 AM TO 7 PM MST (NOON TO 8 PM MDT). * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-222200- /O.CON.KFGZ.WI.Y.0010.140422T1800Z-140423T0200Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 325 AM MST TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT THIS EVENING... * TIMING...STRONG WINDS TODAY FROM NOON TO 8 PM MDT. * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...VISIBILITY MAY BE REDUCED BELOW ONE MILE AT TIMES IN BLOWING DUST ACROSS PORTIONS OF THE CHINLE VALLEY...ESPECIALLY ALONG HIGHWAY 191 BETWEEN CHINLE AND MANY FARMS. BLOWING DUST IS MOST LIKELY DURING THE LATE AFTERNOON AND EARLY EVENING. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
166 WWUS75 KFGZ 222313 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 413 PM MST TUE APR 22 2014 AZZ004>007-009-011>016-039-040-230200- /O.CON.KFGZ.WI.Y.0010.000000T0000Z-140423T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 413 PM MST TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-230200- /O.CON.KFGZ.WI.Y.0010.000000T0000Z-140423T0200Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 413 PM MST TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...VISIBILITY MAY BE REDUCED BELOW ONE MILE AT TIMES IN BLOWING DUST ACROSS PORTIONS OF THE CHINLE VALLEY...ESPECIALLY ALONG HIGHWAY 191 BETWEEN CHINLE AND MANY FARMS. BLOWING DUST IS MOST LIKELY DURING THE LATE AFTERNOON AND EARLY EVENING. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
395 WWUS75 KFGZ 230203 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 703 PM MST TUE APR 22 2014 AZZ004>007-009>016-039-040-230315- /O.EXP.KFGZ.WI.Y.0010.000000T0000Z-140423T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...DILKON 703 PM MST TUE APR 22 2014 ...WIND ADVISORY HAS EXPIRED... WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS...AND WIDESPREAD WIND ADVISORY LEVEL WINDS ARE NO LONGER ANTICIPATED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 21, 8:30 AM MST, 5 hours 22 minutes earlier.
Area forecast discussion, Apr 21, 8:30 AM MST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 830 AM MST MON APR 21 2014 .SYNOPSIS...HIGH PRESSURE WILL BRING WARM TEMPERATURES TODAY...WITH ISOLATED SHOWERS OVER THE HIGHER TERRAIN DURING THE AFTERNOON. STRONG SOUTHWEST WINDS WILL RETURN ON TUESDAY AHEAD OF AN APPROACHING COLD FRONT...WITH AREAS OF BLOWING DUST IN NORTHEAST ARIZONA. FAIR AND MILD CONDITIONS ARE EXPECTED WEDNESDAY THROUGH FRIDAY. ANOTHER LOW PRESSURE SYSTEM COULD BRING WINDY AND COOLER CONDITIONS ALONG WITH A CHANCE OF PRECIPITATION BY THE WEEKEND. && .DISCUSSION...FAIR AND MILD WEATHER IS IN STORE FOR TODAY UNDER SCATTERED CUMULUS AND ISOLATED LIGHT SHOWERS. THE CURRENT FORECAST IS IN EXCELLENT SHAPE. ENJOY TODAY BECAUSE SPRING WINDS RETURN WITH A VENGENCE ON TUESDAY. A WARM RIDGE WILL CONTINUE ACROSS NORTHERN ARIZONA TODAY AND DAYTIME HIGHS ARE FORECAST TO BE AROUND 10 DEGREES ABOVE NORMAL. LOW LEVEL MOISTURE PROFILES HAVEN'T CHANGED MUCH SINCE SUNDAY WITH SURFACE DEW POINTS IN THE 30S. MID LEVEL TEMPERATURES WILL BE A BIT WARMER THAN SUNDAY...SO EXPECTING AFTERNOON CONVECTION TO BE MORE ISOLATED AND CONFINED TO THE HIGHER TERRAIN. TUESDAY AND WEDNESDAY. ANOTHER TROUGH AND COLD FRONT ARE FORECAST TO AFFECT NORTHERN ARIZONA. THE MAIN IMPACT WILL BE STRONG SOUTHWEST WINDS GUSTING IN THE 40-50 MPH RANGE TUESDAY AFTERNOON AHEAD OF THE FRONT...WHICH IS LIKELY TO PRODUCE SOME BLOWING DUST IN NORTHEAST ARIZONA. TIMING OF THE STRONGEST WINDS LOOKS LIKE MID TO LATE AFTERNOON AS THE FRONT HAS SLOWED. PRECIPITATION WITH THIS SYSTEM WILL REMAIN NORTH OF ARIZONA. MILD AND BREEZY CONDITIONS CONTINUE TUESDAY NIGHT AS THE FRONT REACHES NORTHWEST ARIZONA. ON WEDNESDAY...DAYTIME TEMPERATURES WILL COOL TO NEAR NORMAL...WITH BREEZY WINDS CONTINUING ACROSS NAVAJO AND APACHE COUNTIES. THURSDAY AND FRIDAY...DRY AND MILD WEATHER WITH NEAR NORMAL TEMPERATURES AS WE ARE BETWEEN SYSTEMS. MOST AVAILABLE MODEL DATA NOW INDICATES THE NEXT TROUGH APPROACHING THE REGION BY THE WEEKEND...THOUGH THERE ARE STILL DIFFERENCES IN THE DEPTH AND TIMING OF THE LOW. STRONG WINDS ARE POSSIBLE AHEAD OF THE LOW...WITH COOLER TEMPERATURES AND A CHANCE OF PRECIPITATION AS THE SYSTEM PASSES THROUGH. THE MOST LIKELY TIMING FOR PRECIPITATION CURRENTLY LOOKS LIKE SATURDAY INTO SUNDAY. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED OVER THE NEXT 24 HRS. SCATTERED TO BROKEN CUMULUS CLOUDS WITH ISOLATED SHOWERS WILL DEVELOP OVER THE HIGHER TERRAIN THIS AFTERNOON. SOUTHWEST WINDS 10-20 KTS EXPECTED THIS AFTERNOON AND EARLY EVENING...DIMINISHING AFTER SUNSET. SOUTHWEST WINDS INCREASING AGAIN TUESDAY MORNING GUSTING TO NEAR 40 MPH BY 18Z TUESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...GENERALLY DRY AND WARMER WEATHER IS EXPECTED TODAY. LINGERING MOISTURE AND INSTABILITY WILL LEAD TO ISOLATED SHOWERS DEVELOPING OVER THE HIGH TERRAIN. DRY WEATHER CONTINUES TUESDAY WITH WINDY CONDITIONS DEVELOPING AS A DRY COOL FRONT APPROACHES THE AREA. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FOR LOWER ELEVATION AREAS OF NORTHERN ARIZONA AND A FIRE WEATHER WATCH REMAINS IN EFFECT. HIGHER ELEVATIONS GENERALLY ABOVE 6000 FEET SHOULD SEE HUMIDITY VALUES REMAINING ABOVE CRITICAL THRESHOLDS. .WEDNESDAY THROUGH FRIDAY...BREEZY CONDITIONS CONTINUE WEDNESDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN FAR EASTERN ARIZONA. FAIR AND MILD WEATHER IS FORECAST THURSDAY AND FRIDAY. A TROUGH OF LOW PRESSURE EXPECTED TO MOVE INTO THE SOUTHWEST LATE THIS WEEK WILL BRING A CHANCE FOR SHOWERS BY FRIDAY NIGHT. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING FOR AZ FIRE ZONES 105>110-112>114-140. && PUBLIC.........JJ AVIATION.......MCS FIRE WEATHER...MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 21, 4:45 AM MST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 445 AM MST MON APR 21 2014 AZZ004>018-037>040-220800- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 445 AM MST MON APR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS TO MUCH OF NORTHERN ARIZONA TUESDAY AFTERNOON AND EVENING. GUSTS OF 40 TO 50 MPH ARE POSSIBLE ACROSS THE REGION...WITH AREAS OF BLOWING DUST DEVELOPING OVER NORTHEASTERN ARIZONA. LOW HUMIDITY WILL COMBINE WITH THE GUSTY WINDS TO BRING THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS TO SOME AREAS...AND A FIRE WEATHER WATCH HAS BEEN ISSUED...SEE RFWFGZ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:27 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.